# SDR CA020425001

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,130 hours
- Engine: Allsn 250C20B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 6899093
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, L
- Precautionary procedure: D

## Discrepancy

(CAN) NO LIGHT OFF DUE TO FAULTY PART.  CAN CAUSE A REAL PROBLEM IN REMOTE AREA.
